apazine-plus
Quick Enquiry


Aceclofenac and Paracetamol Tablets – This medicine is available in the Tablet form by the brand name “Apazine Plus” at Biotic Healthcare. It is a powerful pain-relieving medicine that is recommended to patients suffering from severe, moderate or low pain. The usage of this medicine has founds useful in getting relief from muscle pains, fever, etc. It comes with the richness of two medicines namely Aceclofenac and Paracetamol. These are pain relievers whose working mechanism is simple. It works by stopping the growth and working of pain, fever, and inflammation-causing chemical messengers. The pain-relieving properties of Apazine Plus is what make it the best medicine to use to get rid of the pain.

Things to Consider While Using Aceclofenac and Paracetamol Tablets

Apazine Plus is a powerful pain-relieving medicine available in tablet form in the market. If not used properly, it can cause some side effects such as nausea, diarrhea, stomach pain, heartburn, vomiting, epigastric pain, loss of appetite, etc. Therefore, you need to sue this medicine with utmost care and consider the below-mentioned points while using this medicine:

  1. Do not consume alcohol while using Aceclofenac and Paracetamol Tablets as it might damage your liver or may cause excessive drowsiness.

  2. Use this Tablet only with the purpose of getting relief from pain or inflammation.

  3. For better absorption or to avoid stomach discomfort take it with food.

  4. Avoid consuming any other medicine that contains acetaminophen.

  5. Do not drive or do any work that requires concentration as the usage of the tablet can make you feel dizzy and sleepy.

These are some points that you need to consider while using Aceclofenac and Paracetamol Tablets. Consider these points to remain on the safe side and reap out the best results.